Ask Health Experts and Get Answers to Your Health Question ASAP
Are you taking any medicines?
Any other medical illness?
Any other associated symptoms?
I currently am taking mirtazapine 30mg, I have taken dosages as high as 60mg before. I went from 140 to 174 in a few months. Majority of fat is around the abdomen. I have been having mood swings, mostly short temper, easily annoyed. Was diagnosed with Unipolar depression approximately 6 years ago, also suffer from anxiety off and on. Major fatigue is the only other symptom that sticks out.
Thanks for providing more information.
TSH is a very sensitive immunoassay test and the variation can occur as a result of various factors like temperature variation,pipetting errors etc.
Even slight change in room temperature can effect the results.
I would suggest a repeat checkup at a national level lab with all the controls and calibrators running on a fully automated machine.
Also the report can vary on how the specimens are transported to the labs.
Also different labs have different normal ranges as well and results should be interpreted along with normal range of that lab only.
A clinical corelation of your blood work findings with your current symptoms is suggestive.
A referral to Endocrinologist should be considered.
Hope this helps.Please rate me high if you are satisfied with our conversation.In case you have further query press reply to expert button.Bonus and positive feedback are appreciated.Thanks.